# SDR YENA2022110401089

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 8,299 hours, 2,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8384.FLL-LIM ' DURING WALK AROUND, FOUND 3R SLIDE BLOW OUTDOOR AFT TOP CORNER SLIGHTLY OPENED; PERFORMED INSPECTION IAW AMM 25-62-47. FOUND TO BE UNSERVICEABLE. PERFORMED CONTROLLED DEPLOYMENT PER MCC AND INTERIORS ENGINEERING REQUESTS.  PLACED 3R DOOR SLIDE ON MEL 25-61-02 CAT C. NO REVENUE PAX ALLOWED.  PLACARD INSTALLED. MX-4 UPDATED. MCC DAVID WAS NOTIFIED. SEE ITEM 3518984, ITEM 1 (CONTROLLED SLIDE DEPLOYMENT WAS PERFORMED PER MCC REQUEST; THE SLIDE DEPLOYED PROPERLY IAW AMM 25-62-00.  SLIDE WAS REMOVED IAW AMM 25-62-47 TO APPLY MEL.  MCC DAVID WAS NOTIFIED. OK FOR SERVICE.' ) FOR SLIDE REMOVAL.'
